# SDR YENA20120617530

- Difficulty date: June 17, 2012
- Submitted: June 19, 2012
- Operation: Air carrier
- Aircraft: N552JB
- Make and model: Airbus A320-232
- Aircraft serial: 1861
- Aircraft time: 38,705 hours, 13,871 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Condition: Leaking
- Location: Rt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

FLT 194 LAS-JFK, CREW DECLARED EMERGENCY AND AIR RETURN TO LAS DUE TO RED HYD G + Y SYSTEM LO PRESSURE, Y SYSTEM OVERHEAT NO GREEN FLUID.  FOUND RETRACTION FLEX HOSE ON RIGHT MLG DOOR LEAKING.  REMOVED AND REPLACED FLEX HOSE, SERVICED GREEN HYD SYSTEM.  OPS CHECK AND LEAK CHECK GOOD.  YELLOW SYSTEM FLUID QUANTITY GOOD.  INSPECT SYSTEM NO FAULTS FOUND.  OPS CHECK GOOD IAW AMM 12-12-29.
